Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Boundedness in linear topological spaces


Author: S. Simons
Journal: Trans. Amer. Math. Soc. 113 (1964), 169-180
MSC: Primary 46.01
MathSciNet review: 0166590
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Angus E. Taylor, Introduction to functional analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0098966
  • [2] N. Bourbaki, Topologie générale, Actualités Sci. Ind., Hermann, Paris, 1948; Chapter 9.
  • [3] D. G. Bourgin, Linear topological spaces, Amer. J. Math. 65 (1943), 637–659. MR 0009104
  • [4] Max Landsberg, Lineare topologische Räume, die nicht lokalkonvex sind, Math. Z. 65 (1956), 104–112 (German). MR 0078649
  • [5] Robert Trull Ives, Semiconvexity and locally bounded spaces, Ph. D. Thesis, Univ. of Washington, Seattle, Wash., 1957.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0166590-4
Article copyright: © Copyright 1964 American Mathematical Society